# SDR WX0A070744

- Difficulty date: January 16, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug MD 83
- Aircraft serial: 53244
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054765
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED AT GALLEY MPUNTING AREA STA 204 RBL 44.  REMOVED DAMAGED SECTION TO PREVIOUS SPLICE AT STA 266, FABRICATED, LOCATED DRILLED AND INSTALLED NEW SECTION IAW MD 80 SRM 53-05 FIG 4F.
